Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

Item(s) in original BibTeX format

@article{DERZ97,
	author={J.-M. Deshouillers and G. Effinger and H. te Riele and D. Zinoviev},
	title={A Complete {Vinogradov} 3-Primes Theorem under the {Riemann} Hypothesis},
	abstract={We outline a proof that if the Generalized Riemann Hypothesis holds, then
		every odd number above is a sum of three prime numbers. The proof involves
		an asymptotic theorem covering all but a finite number of cases, an intermediate
		lemma, and an extensive computation.},
	journal={ERA Amer. Math. Soc.},
	volume= 3,
	year= 1997,
	pages={94--104},
	mrnumber={98g:11112}
}

Prime Pages' Home
Another prime page by Chris K. Caldwell